A note on the mean value theorem for special homogeneous spaces

Masanori Morishita, Takao Watanabe

研究成果: ジャーナルへの寄稿記事

元の言語英語
ページ(範囲)111-117
ページ数7
ジャーナルNagoya Mathematical Journal
143
DOI
出版物ステータス出版済み - 1 1 1996
外部発表Yes

Fingerprint

Mean value theorem
Homogeneous Space

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

A note on the mean value theorem for special homogeneous spaces. / Morishita, Masanori; Watanabe, Takao.

:: Nagoya Mathematical Journal, 巻 143, 01.01.1996, p. 111-117.

研究成果: ジャーナルへの寄稿記事

@article{ef49adb034954b87a352dfdc84fbf42b,
title = "A note on the mean value theorem for special homogeneous spaces",
author = "Masanori Morishita and Takao Watanabe",
year = "1996",
month = "1",
day = "1",
doi = "10.1017/S0027763000005948",
language = "English",
volume = "143",
pages = "111--117",
journal = "Nagoya Mathematical Journal",
issn = "0027-7630",
publisher = "Nagoya University",

}

TY - JOUR

T1 - A note on the mean value theorem for special homogeneous spaces

AU - Morishita, Masanori

AU - Watanabe, Takao

PY - 1996/1/1

Y1 - 1996/1/1

UR - http://www.scopus.com/inward/record.url?scp=0039015463&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039015463&partnerID=8YFLogxK

U2 - 10.1017/S0027763000005948

DO - 10.1017/S0027763000005948

M3 - Article

VL - 143

SP - 111

EP - 117

JO - Nagoya Mathematical Journal

JF - Nagoya Mathematical Journal

SN - 0027-7630

ER -